# SDR CALA2019111601982

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA STA 947.5 BEAM HAS CORROSION RT BL54 UPPER AND LOWER   CORROSION FOUND OUT OF LIMITS REMOVED PREVIOUS REPAIR INSTALLED NEW REPAIR AT CABIN AFT WET AREA STA 947.5 BEAM FROM LBL8.0 TO RBL 54.0 I.A.W B737 SRM 53-70-51 REPAIR 5 ALT 1
